# SDR 9509439908

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Link
- Condition: Binding
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION FROM NOSE LANDING GEAR AREA WAS EXPERIENCED AFTER TAKEOFF.  FLIGHT RETURNED TO DTW.  INSPECTED AND FOUND RIGHT FORWARD GEAR DOOR HANGING DOWN AND DOOR LINK LOCKING UP INTERMITTENTLY.  REPLACED THE RIGHT NOSE GEAR DOOR LINK.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
